# SDR AALA961199

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AUS - FLT 1083 - AFTER TAKEOFF AUS DURING CLIMB-OUT, ACRID ODOR NOTED IN CABIN BUT NO VISIBLE SMOKE OR HAZE.  AIRCRAFT RETURNED TO AUS AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED INTERGRATED ELECTRICAL SYSTEM CHECK WITH NO DEFECTS FOUND.  ACCOMPLISHED PACK BURNOUT PROCEDURE AND REPLACED WATER SEPARATOR COALESCER BAGS.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO ODORS NOTED.  (M)
